Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 5026504, 14 pages
http://dx.doi.org/10.1155/2016/5026504
Research Article

A Subdivision Based Iterative Collocation Algorithm for Nonlinear Third-Order Boundary Value Problems

Department of Mathematics, The Islamia University of Bahawalpur, Punjab 63100, Pakistan

Received 8 February 2016; Accepted 11 May 2016

Academic Editor: Xiao-Jun Yang

Copyright © 2016 Syeda Tehmina Ejaz and Ghulam Mustafa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct an algorithm for the numerical solution of nonlinear third-order boundary value problems. This algorithm is based on eight-point binary subdivision scheme. Proposed algorithm is stable and convergent and gives more accurate results than fourth-degree B-spline algorithm.